RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 372–374 (Mi de2694)  

Short Communications

A priori estimates and nonlocal existence theorems for the solutions of quasilinear parabolic equations in $L_p$ spaces

A. I. Yasakov

Voronezh Agricultural Institute

Full text: PDF file (328 kB)

Bibliographic databases:
UDC: 517.946
Received: 03.04.1973

Citation: A. I. Yasakov, “A priori estimates and nonlocal existence theorems for the solutions of quasilinear parabolic equations in $L_p$ spaces”, Differ. Uravn., 12:2 (1976), 372–374

Citation in format AMSBIB
\Bibitem{Yas76}
\by A.~I.~Yasakov
\paper A priori estimates and nonlocal existence theorems for the solutions of quasilinear parabolic equations in $L_p$ spaces
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 372--374
\mathnet{http://mi.mathnet.ru/de2694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487037}
\zmath{https://zbmath.org/?q=an:0321.35048}


Linking options:
  • http://mi.mathnet.ru/eng/de2694
  • http://mi.mathnet.ru/eng/de/v12/i2/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020